# SDR SWIA202266731

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER-FUSELAGE-I RH SIDEWALL SEAT TRACK SEGMENT (FR 23-34/43) HAS DAMAGE/GOUGE AT 4 LOCATIONS; AS MARKED.     (C-CHECK RO 11/3/2022)    REMOVED AND REPLACED CF1 RH LATERAL SEAT TRACK BETWEEN FR 23-34/43 WITH NEW FACTORY PART, NO CHANGE IN WEIGHT AND BALANCE  REF. SRM 51-40-08.
